# SDR DALA2025043003336

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,747 hours, 5,430 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

800 FT ON APPROACH FO SMELLED DIRTY SOCK ODER , 500 FT CA SMELLED IT AS WELL.APU WAS STARTED ONCE LANDED .R BLEED TURNED OFF SMELL DISAPPEARED. DUCT BURNOUT C/ W AGAIN WITH RT ENG PER AMDS CARD 0550-2008.LT ENG BLEED LOCKED BACK PER AMP 36-11 AS NOTED IN LOG #7218576.ADVISED MCC.A/C OK FOR CONT. SVC. (LP# 7218582)
